UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Affiliated with RCfalse
Status已發表Published
Large Deviation Principles of Realized Laplace Transform of Volatility
Feng, Xinwei1; He, Lidan2; Liu, Zhi3
2022-03-01
Source PublicationJournal of Theoretical Probability
ISSN0894-9840
Volume35Issue:1Pages:186-208
Abstract

Under the scenario of high-frequency data, a consistent estimator of the realized Laplace transform of volatility is proposed by Todorov and Tauchen (Econometrica 80:1105–1127, 2012) and a related central limit theorem has been well established. In this paper, we investigate the asymptotic tail behaviour of the empirical realized Laplace transform of volatility (ERLTV). We establish both a large deviation principle and a moderate deviation principle for the ERLTV. The good rate function for the large deviation principle is well defined in the whole real space, which indicates a limit for the normalized logarithmic tail probability of the ERLTV. Moreover, we also derive the function-level large and moderate deviation principles for ERLTV.

KeywordHigh-frequency Data Large Deviation Moderate Deviation Realized Laplace Transform Of Volatility Semi-martingale
DOI10.1007/s10959-020-01055-4
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000605538700001
Scopus ID2-s2.0-85099028427
Fulltext Access
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan, Shandong Province, China
2.University of Macau, Macao
3.Zhuhai-UM Science and Technology Research Institute, Zhuhai, China
Recommended Citation
GB/T 7714
Feng, Xinwei,He, Lidan,Liu, Zhi. Large Deviation Principles of Realized Laplace Transform of Volatility[J]. Journal of Theoretical Probability,2022,35(1):186-208.
APA Feng, Xinwei,He, Lidan,&Liu, Zhi.(2022).Large Deviation Principles of Realized Laplace Transform of Volatility.Journal of Theoretical Probability,35(1),186-208.
MLA Feng, Xinwei,et al."Large Deviation Principles of Realized Laplace Transform of Volatility".Journal of Theoretical Probability 35.1(2022):186-208.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Feng, Xinwei]'s Articles
[He, Lidan]'s Articles
[Liu, Zhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Feng, Xinwei]'s Articles
[He, Lidan]'s Articles
[Liu, Zhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Feng, Xinwei]'s Articles
[He, Lidan]'s Articles
[Liu, Zhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.